I tried Botox a few times & every time but once I got migraines that last 24/7 from 2-4 weeks with nausea & pain. (photo)

I always look like I'm frowning & wake up with lines. I'd like to fix this but I'm scared to have to same bad reaction. I got my injections from a Dr. & nurse practitioner at the cosmetic surgeon's office. Are there any products that are safer then Botox for between the eyebrows? Dysport, Restalyne, Juvederm or PRP? I typically get 20 units. Once I received 25 & was told it was highly concentrated. That was the only time I didn't have a bad reaction.

Doctor Answers 2

Dysport and Systemic Symotms

If you get these symptoms I suggest you do not use the medication and try ThermiRase or other treatments such as fillers and lasers.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 166 reviews

Headache after Botox

Thank you for your question th27. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions. Rare side effects include headaches. For my patients I recommend Tylenol for headaches. Dysport and Xeomin can also be used for frown lines between the brows. Some fillers are also used here. There are higher risks with fillers in this area because rare complications include blindness. Side effects are seen most commonly when Botox spreads. If the product is more concentrated then it is less likely to spread. For my patients who have had Botox treatments elsewhere with good results, I ask the dose they used so that I can use a similar dose. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.